Title of article :
A simple derivation of scale elasticity in data envelopment analysis
Author/Authors :
Victor V. Podinovski، نويسنده , , Finn R. F?rsund، نويسنده , , Vladimir E. Krivonozhko، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
5
From page :
149
To page :
153
Abstract :
In this paper, we suggest a simple derivation of the formulae for the scale elasticity in the variable returns-to-scale technology as used in data envelopment analysis. Our development is consistent with the existing literature but the proof is much shorter and applies to the general case without any simplifying conditions.
Keywords :
Directional derivative , Data envelopment analysis , Scale elasticity
Journal title :
European Journal of Operational Research
Serial Year :
2009
Journal title :
European Journal of Operational Research
Record number :
1313760
Link To Document :
بازگشت